# SDR IPXA3M78561

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0097
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, EMERGENCY LIGHT BATTERY ON LOW DISPLAYED.  DEFERRED EMERGENCY LIGHT SYS IAW MEL 33-50-4.  C/W DMP 33-50-4.  PLACARD INSTALLED. ASSIGNED M505057.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW MM 33-1-01, IPC REF 33-51-10-01-008. SYS TESTS OK.  THIS CLEARS M505057.
